# SDR 05FDEA01906

- Difficulty date: July 13, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING-O/B FLAP I/B HINGE (WING SIDE), FWD ATTACHMENT O/B BORE FOUND CORRODED.  REMOVED AND FOUND EXCEED LIMIT AS PER CMM 57-44-08. FABRICATED BUSHING AND INSTALLED IAW EA 1-5750-87605.
